Brazilian Journal of Biology
versión impresa ISSN 1519-6984
versión On-line ISSN 1678-4375
SANTOS, J. M. M.; MAIA, J. F. y TADEI, W. P.. Differentiation and genetic variability in natural populations of Anopheles (N.) triannulatus (Neiva& Pinto, 1922) of Brazilian Amazonia. Braz. J. Biol. [online]. 2004, vol.64, n.2, pp.327-336. ISSN 1519-6984. http://dx.doi.org/10.1590/S1519-69842004000200019.
Populations of Anopheles triannulatus from Macapá (AP), Aripuanã (MT), Ji-Paraná (RO), and Manaus-Janauari Lake (AM) were studied using 16 enzymatic loci. The results of the isozyme analysis showed that the population of Macapá presented higher polymorphism (56.3%). The lowest variability was observed in the population of Manaus (p = 25.0; Ho = 0.077 ± 0.046). The results of Wright's F statistics showed unbalance due to excess of homozygotes (Fis > Fst), denoting a certain intrapopulational differentiation. Although the populations are genetically very close (D = 0.003 - 0.052), the dendrogram separates the populations in two groups: Macapá separated from that of Manaus, Ji-Paraná, and Aripuanã. This result may suggest a reduction in the genic flow, which possibly had some influence in the substructuration of the populations.
Palabras clave : Anopheles triannulatus; isozymes; genetic of population; malaria.